# SDR ASAA2015110613646

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 7,163 hours, 2,301 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P10105
- Condition: Failed
- Location: Apu Compartment
- Part time: 1,793 hours, 3,549 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT LOUD NOISE IN AFT GALLEY ON INVESTIGATION HIGH PITCH WHINE COMING FROM BEHIND AFT GALLEY BULK HEAD.  APU WAS RUNNING, SO PUT GROUND POWER ON ACFT,  TURNED APU OFF AND LOUD NOISE WENT AWAY.  DIMINISHING AS THE APU WOUND DOWN.  ACFT GROUNDED.  R & R APU REF AMM TASKS 49-11-00-000-803 AND AMM TASK 49-11-00-400-803 THROUGH STEP M.4.  COMPLETED INSTALLATION OF APU REF AMM TASK 49-11-00-400/801.  OPS AND LEAK CHECK SATISFACTORY.
